# SDR ASOA06022

- Difficulty date: January 6, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 460-462
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, CORROSION WAS FOUND ON THE DOUBLER AT FS 460-462, RBL 44-42.  THIS WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF THE APPROPRIATE CORRECTIVE ACTION.  (K)
